# SDR QR9R2024080800001

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721619401
- Aircraft time: 4,028 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: B771M40C1005
- Part serial: 676
- Condition: Fluctuates
- Location: Triple
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

N2 NEEDLE #2 ENGINE KEEPS FLUCTUATING BETWEEN 0 AND FLIGHT DURING FLIGHT. REMOVED AND REPLACED TRIPLE INDICATOR RPM; MOC SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-12.
